MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 4; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 4; CEMENTED HIP STEM
Model Number 01.18.154
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The exact patient weight has not been reported, the only information available is that it is less than 100 kg.Batch review performed on 26 march 2020: lot 1907518: (b)(4) items manufactured and released on 29-jan-2020.Expiration date: 2025-01-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: cocr 01.25.013 cocr ball head 12/14 ø 28 size l +3.5 (k072857) lot.1900775.Batch review performed on 26 march 2020: lot 1900775: (b)(4) items manufactured and released on 05-jun-2019.Expiration date: 2024-05-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: versafitcup dm 01.26.2854mhc double mobility hc liner ø 54/28 (k092265) lot.1903332.Batch review performed on 26 march 2020: lot 1903332: (b)(4) items manufactured and released on 24-jul-2019.Expiration date: 2025-07-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Preliminary investigation performed by r&d project manager.Implant covered in biological fluids.It is not possible to determine an implant related failure root cause.Clinical evaluation performed by medical affairs manager: early infection in hybrid tha, few weeks after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
1 month after primary surgery, revision surgery for infection.The stem, the head and the double mobile liner revised successfully.

Brand Name
STEM: AMISTEM C CEMENTED STD STEM SIZE 4
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9961666
Report Number3005180920-2020-00240
Device Sequence Number16263640
Product Code LZO
UDI-Device Identifier07630030804298
UDI-Public07630030804298
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/19/2025
Device Model Number01.18.154
Device Catalogue Number01.18.154
Device Lot Number1907518
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;